On translation invariant families of sets

John C. Morgan II

Colloquium Mathematicae (1975)

  • Volume: 34, Issue: 1, page 63-68
  • ISSN: 0010-1354

How to cite


John C. Morgan II. "On translation invariant families of sets." Colloquium Mathematicae 34.1 (1975): 63-68. <http://eudml.org/doc/264796>.

author = {John C. Morgan II},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {63-68},
title = {On translation invariant families of sets},
url = {http://eudml.org/doc/264796},
volume = {34},
year = {1975},

AU - John C. Morgan II
TI - On translation invariant families of sets
JO - Colloquium Mathematicae
PY - 1975
VL - 34
IS - 1
SP - 63
EP - 68
LA - eng
UR - http://eudml.org/doc/264796
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.